| Model Number |
9438-05 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018, that on (b)(6) 2018, a loss of connection occurred.A data investigation will not be performed as signal loss up to one hour is within specification.No additional event information is available.